# SDR 96ZZZM1330

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76YV
- Make and model: Beech 1900C
- Aircraft serial: UC76
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL AT PHX, CREW AND PASSENGERS NOTICED SPARKS AND FLAME COMING FROM RIGHT ENGINE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND COMPRESSOR FODDED.  (M)
